# SDR SWAA2024020838388

- Difficulty date: January 6, 2024
- Submitted: February 8, 2024
- Operation: Air carrier
- Aircraft: N7743B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36718
- Aircraft time: 49,980 hours, 26,058 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727e-747
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LEFT SIDE; FLOOR STRUCTURE 'Z CHANNEL' AROUND HOLES HAS EVIDENCE CORROSION BETWEEN STA 727E TO STA 747. WL 155;5; LBL-21.<[01] THIS WORK CARD WILL BE ACCOMPLISH ON TASK CARD #TTG8Q00QRYM7.;[02] VERIFIED STEP 1.
